# SDR ASAA1159675

- Difficulty date: May 20, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 16,593 hours, 5,329 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START THE STANDBY POWER LIGHT ILLUMINATED CB F14 POPPED, RETURN TO GATE.  FOUND P6 4 C/B POPPED. DC BUS INDICATION BATTERY.  ACCOMPLISHED C/B RESET PROCEDURE, OP CK NORMAL, STBY PWR OP CK NORMAL. REF 20 60 01 860 801 24 34 00 710 802 24 21 53 400 801 AND WID 24 33 11.
